# SDR CALA2025020302177

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 53,888 hours, 19,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 2, 25 OVERHEAD SLIDE TAMPER INDICATOR DAMAGED. REPLACED SEAT ROW 2, 25 OVERHEAD SLIDE TAMPER INDICATOR WITH REF TO AMM: 25-64-00/201.
